Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets

Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets
2 photos
Brand: Bayer
(1)
2 stores
1 Products

Product Details

Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets For 125 years, Bayer Aspirin has been a leading aspirin brand in pain relief. Bayer Back and Body Extra Strength Aspirin is a powerful pain reliever with a dual action formula containing 500mg aspirin and 32.5mg of caffeine to help boost the pain-relieving effects of aspirin. These extra strength back and body pain relief pills provide safe, proven pain relief, when taken as directed, at the site of backache and muscle aches/pain. Each 500mg aspirin tablet is coated for ease of swallowing and is free of sodium. Adults and children over 12 take 1 or 2 caplets every 6 hours with a full glass of water, not exceeding 8 caplets in a 24-hour period. Use as directed. By Bayer - Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin - Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain, when taken as directed - Targeted Back and Body Relief: Bayer Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains - Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing - 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief - - - - Brand: Bayer - Special Feature: Bayer Back & Body provides fast, safe, proven pain relief from backache or muscle aches and pains See more - Item Weight: 0.38 Pounds - Item dimensions L x W x H: 2.76 x 2.13 x 4.14 inches - :

Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets

Shop Now

Compare Buying Options

Last Updated: 2025-06-29 07:59:11

Search
Amazon Amazon

$32
walmart Z & M Distributors LLC

Product Specifications

Technical Details

Manufacturer -
Brand Bayer
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2394314
User Reviews and Ratings
1 (1 ratings)
1 out of 5 stars
UPC 633564450761

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets
Reviews: 1
app.ratings: (1)
Price:
$32 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!